# SDR 06FDEA1794

- Difficulty date: May 11, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580 S22-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT BS 580 BETWEEN STR 22L-24L HAS DENT.  REPAIRED FRAME PER SRM 51-40-3.
